MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM COMPRESSION WIRE 15MM THREAD/150MM LENGTH; INSTRUMENT, COMPRESSION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM COMPRESSION WIRE 15MM THREAD/150MM LENGTH; INSTRUMENT, COMPRESSION
Model Number 03.211.415
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2010
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, three (3) depth gauges were broken in the process of measuring, the tips were completely broke off.A total of seven (7) wires broke off the olive tips.One (1) cannulated screwdriver was broken along with two (2) stardrive screwdriver shaft t8 were stripped.Parallel guide and countersink had rust residue on them.The procedure was successfully completed with no surgical delay.No patient consequence.This report is for one (1) 1.6mm compression wire 15mm thread/150mm length.This is report 4 of 5 for (b)(4).Additional devices are reported under related complaint (b)(4).

Brand Name
1.6MM COMPRESSION WIRE 15MM THREAD/150MM LENGTH
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11388448
Report Number2939274-2021-01080
Device Sequence Number4037585
Product Code HWN
UDI-Device Identifier10886982076304
UDI-Public(01)10886982076304
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.211.415
Device Catalogue Number03.211.415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1